A combinatorial proof of a plethystic Murnaghan--Nakayama rule. / Wildon, Mark.

In: SIAM Journal on Discrete Mathematics, Vol. 30, No. 3, 16.08.2016, p. 1526–1533.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

Links

Abstract

We give a short combinatorial proof using James' abacus of a rule for multiplying a Schur function by the plethysm of a power sum and complete symmetric function.
Original languageEnglish
Pages (from-to)1526–1533
Number of pages108
JournalSIAM Journal on Discrete Mathematics
Volume30
Issue number3
Early online date16 Aug 2016
DOIs
Publication statusE-pub ahead of print - 16 Aug 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 26455621